# SDR USAA980479

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Pan
- Part number: 591015793N
- Condition: Cracked
- Location: Cargo Bay
- Part time: 15,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND .5 INCH CRACK AFT CARGO DOOR PAN AT PAN AFT EDGE BELOW LATCH CAM ARM.  INSTALLED DOUBLER PER SRM 52-05 FIG 35A.  (M)
